# SDR GUUA03240802

- Difficulty date: March 24, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 12,401 hours, 16,141 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 10164001415
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE DISCOVERED RUDDER UPPER HINGE BRACKET HAS SEVERAL AREAS OF EXFOLIATION.  REPLACED RUDDER UPPER HINGE BRACKET.
